×

Found 60,533 Documents (Results 1–100)

A spectral criterion for power-law convergence rate in the ergodic theorem for \({ \mathbb{Z} }^d\) and \({ \mathbb{R} }^d\) actions. (English. Russian original) Zbl 07804694

Sib. Math. J. 65, No. 1, 76-95 (2024); translation from Sib. Mat. Zh. 65, No. 1, 92-114 (2024).
MSC:  37Axx 47Axx 28Dxx
PDFBibTeX XMLCite
Full Text: DOI

Statistical ergodic theorem in symmetric spaces for infinite measures. (English. Russian original) Zbl 07803122

J. Math. Sci., New York 278, No. 3, 426-438 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 654-667 (2022).
MSC:  47Axx 46Exx 46Lxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software